| Model Number |
TIGHTROPE® II RT, RECON IB¿ |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1588rt-ib batch 15396711 was received for evaluation.Visual inspection revealed that the suture loops were broken off, and a piece of the white suture remained in the button.The tail of the white suture, which is frayed, is an indication of a possible excessive force applied during tightening.A functional test was performed by moving the white suture remaining in the button, looking for resistance or sharp edges that could cause damage to the suture; it was noted that there was no resistance or sharp edges on the button.The most likely cause of the reported and observed failure is a user error, including excessive force pulling the suture strands or pulling the suture not in parallel with the bone socket.